# SDR USAA2011071500005

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 55,235 hours, 37,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER HANGING OUT AT ROW 11, AIRCRAFT RIGHT.  MAINTENANCE RE-INSTALLED COVER.  OK FOR SERVICE AT THIS TIME.
